# SDR CALA2013111993057

- Difficulty date: November 17, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 82,714 hours, 23,771 cycles
- Engine: Pwa PW2037
- System (JASC): 2730 · Elevator Control System
- Part: Nut
- Condition: Loose
- Location: Elevator Pcu
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RF ON CTR HYD 65 QUANTITY.  FLANGE NUT ON RT INBD ELEVATOR PCU LEAKING.  TIGHTENED FLANGE NUT LEAK, CHECKED GOOD.
